Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Taking fat burners and phentermine. Headache, migraine, sinus. Side effect of pills?

My husband has been taking fat burners for about a year and also Medi Clinics prescription for phentermine (37.5mg - first 6 months, then started again about 2 month ago). Hydroxycut of a couple of different formulas have been taken continuously with maybe a day or two off each week - 2 or 1 capsules. He has been having continuous headaches , migraines or sinus now for over 2 this a side effect of either of these pills. Our family doctor has him back on his blood pressure medicine the past 2 change in headaches. He has lost over a 100 pounds this past year...mainly by diet and regular exercise - swimming about an hour 3-4 times a week. We would appreciate some direction! Thank you, the wife
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  1190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thank you for posting question
I am a neurologist
Let me tell you that a given medical symptom can be due to various causes and the aim of treating doctor is to identify the exact cause and deal accordingly.
Headache can be due to various causes and it can be due to migraine, sinus infection, brain tumor, problem in the blood vessel of the brain. It is also important to note that headache can be due to medicines too. Phentaramine, one medicine which your husband taking can cause headache as well as high blood pressure. However it can still be due to other causes. I advise you to undergo a medical checkup and the physician will examine you to find out the exact need for the phenteramine. One possibility is that stopping this medicine gradually can make him okky. But still i advise him to undergo a medical checkup so that we should not miss other causes which can these symptoms as i have discussed above.
Hope this help you and guide you for a better health
Answered: Fri, 25 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor